MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP POLYETHYLENE HIGH CROSS LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø32/C; HIP POLYETHYLENE HIGH CROSS LINER
Model Number 01.32.3239HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for joint dislocation at about 1 month post pirmary.Ceramic head dislocated from the mpact 3d metal liner.
 
Additional Manufacturer Narrative
Batch review performed on 17january 2023: lot 2215494: 30 items manufactured and released on 02-sep-2022.Expiration date: 2027-08-02.No anomalies found related to the problem.To date, 14 items of the same lot have been sold without any similar reported event in the period of review.Additional involved implant: batch review performed on 17 january 2023 on ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.2207380 lot 2207380: 200 items manufactured and released on 05-jul-2022.Expiration date: 2027-06-23.No anomalies found related to the problem.To date, 170 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø32/C
Common Device Name
HIP POLYETHYLENE HIGH CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16322506
Report Number3005180920-2023-00037
Device Sequence Number20997256
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number2215494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale